# SDR SWAA2013072618610

- Difficulty date: July 16, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 78,877 hours, 65,144 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP DAMAGED AT BS 480,  STRINGER  16R.  R&R CLIP IAW SWA EA.
